Alert archive / Missouri / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 27, NWS St. Louis, MO

March 15, 20264 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 15, 2026, 4:24 PM CDT for 4 counties in Missouri. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2026, 4:24 PM CDT (21:24 UTC)
Expired
Mar 15, 2026, 5:21 PM CDT
In force
57 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, MO, Iron County, MO, Reynolds County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 127 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 1:33 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2026-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2026-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 611 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-798 J/kg
Mixed-layer LCL
1297 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
611 m²/s²
0-3 km storm-relative helicity
832 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

265 
WUUS53 KLSX 152124
SVRLSX
MOC055-093-179-221-152230-
/O.NEW.KLSX.SV.W.0027.260315T2124Z-260315T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
424 PM CDT Sun Mar 15 2026

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Crawford County in east central Missouri...
  Southern Washington County in east central Missouri...
  Iron County in southeastern Missouri...
  Northern Reynolds County in southeastern Missouri...

* Until 530 PM CDT.

* At 424 PM CDT, severe thunderstorms were located along a line from
  19 miles south of Cherryville to 18 miles southwest of Reynolds, or
  along a line from 26 miles south of Steelville to 46 miles
  southwest of Ironton, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage to
           roofs, siding, and trees.

* Locations impacted include...
  Viburnum, Reynolds, Bixby, Oates, Courtois, Centerville, Black,
  Lesterville, Belgrade, Glover, Caledonia, Belleview, Potosi,
  Mineral Point, Arcadia, Irondale, Granite, Pilot Knob, Ironton and
  Old Mines.

This includes the following State Parks...
Johnsons Shut-Ins State Park, Fort Davidson Historic Site, Elephant
Rocks State Park, Dillard Mill Historic Site and Taum Sauk Mountain
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds and
large hail.

Tornadoes can develop quickly from severe thunderstorms. Seek shelter
immediately in an interior room on the lowest floor of a well-built
structure.

A Tornado Watch remains in effect until 800 PM CDT for portions of
east central and southeast Missouri.

&&

LAT...LON 3773 9131 3808 9065 3808 9064 3764 9065
      3764 9053 3750 9055 3730 9116 3731 9116
      3731 9118 3741 9118 3742 9121 3750 9121
      3751 9131 3759 9131 3759 9116 3770 9115
      3770 9131
TIME...MOT...LOC 2124Z 236DEG 47KT 3759 9142 3746 9138 3728 9138

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kimble
2 follow-up statements
626 
WWUS53 KLSX 152150
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
450 PM CDT Sun Mar 15 2026

MOC055-152200-
/O.CAN.KLSX.SV.W.0027.000000T0000Z-260315T2230Z/
Crawford MO-
450 PM CDT Sun Mar 15 2026

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN CRAWFORD
COUNTY...

The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

&&

LAT...LON 3759 9112 3774 9110 3778 9110 3785 9109
      3808 9065 3808 9064 3764 9065 3764 9053
      3760 9054 3760 9055 3750 9055 3730 9116
      3731 9116
TIME...MOT...LOC 2124Z 236DEG 47KT 3759 9141 3746 9137 3729 9137

$$


MOC093-179-221-152230-
/O.CON.KLSX.SV.W.0027.000000T0000Z-260315T2230Z/
Iron MO-Reynolds MO-Washington MO-
450 PM CDT Sun Mar 15 2026

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI AND IRON AND
NORTHEASTERN REYNOLDS COUNTIES IN SOUTHEASTERN MISSOURI...

At 450 PM CDT, severe thunderstorms were located along a line from 9
miles east of Courtois to 8 miles southeast of Oates, or along a line
from 15 miles southwest of Potosi to 20 miles southwest of Ironton,
moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to
         roofs, siding, and trees.

Locations impacted include...
  Bixby, Reynolds, Oates, Courtois, Centerville, Black, Belgrade,
  Lesterville, Caledonia, Belleview, Glover, Hogan, Potosi, Irondale,
  Mineral Point, Old Mines, Granite, Arcadia, Pilot Knob and Ironton.

This includes the following State Parks...
Johnsons Shut-Ins State Park, Fort Davidson Historic Site, Elephant
Rocks State Park and Taum Sauk Mountain State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds and
large hail.

&&

LAT...LON 3759 9112 3774 9110 3778 9110 3785 9109
      3808 9065 3808 9064 3764 9065 3764 9053
      3760 9054 3760 9055 3750 9055 3730 9116
      3731 9116
TIME...MOT...LOC 2124Z 237DEG 47KT 3756 9129 3729 9132

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kimble
418 
WWUS53 KLSX 152221
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
521 PM CDT Sun Mar 15 2026

MOC093-179-221-152231-
/O.CAN.KLSX.SV.W.0027.000000T0000Z-260315T2230Z/
Iron MO-Reynolds MO-Washington MO-
521 PM CDT Sun Mar 15 2026

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHERN WASHINGTON
COUNTY IN EAST CENTRAL MISSOURI AND IRON AND NORTHEASTERN REYNOLDS
COUNTIES IN SOUTHEASTERN MISSOURI...

The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with these thunderstorms.

&&

LAT...LON 3759 9112 3774 9110 3778 9110 3785 9109
      3808 9065 3808 9064 3764 9065 3764 9053
      3760 9054 3760 9055 3750 9055 3730 9116
      3731 9116
TIME...MOT...LOC 2150Z 237DEG 47KT 3775 9092 3748 9096

$$

Kimble

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 2:54 PM CDT, 1 hour 30 minutes earlier. Its key messages:

  • The threat for strong to severe thunderstorms exists through early this evening, mainly across east central and southeast Missouri as well as southwest Illinois. Brief, weak tornadoes and damaging winds are the main threats.
  • Minor snowfall amounts are forecast this evening through tonight, mainly across northeast Missouri where as much as 1-3" may fall.
  • Wind gusts as high as 45-50 mph are expected through early Monday morning.
  • Unseasonable cold is expected through Tuesday before a rapid warmup begins on Wednesday.
Area forecast discussion, Mar 15, 2:54 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
254 PM CDT Sun Mar 15 2026

.KEY MESSAGES...

- The threat for strong to severe thunderstorms exists through
  early this evening, mainly across east central and southeast
  Missouri as well as southwest Illinois. Brief, weak tornadoes
  and damaging winds are the main threats.

- Minor snowfall amounts are forecast this evening through
  tonight, mainly across northeast Missouri where as much as 1-3"
  may fall.

- Wind gusts as high as 45-50 mph are expected through early Monday
  morning.

- Unseasonable cold is expected through Tuesday before a rapid
  warmup begins on Wednesday.

&&

.SHORT TERM...  (Through Late Monday Night)
Issued at 232 PM CDT Sun Mar 15 2026

A late winter/early spring storm is underway across the region,
with a surface low east of Quincy, IL early this afternoon with
an attendant draped to its southwest. As of 1900 UTC, the boundary
is nearing a KVIH>>KPPQ line with regional radar and GOES-19
satellite imagery showing gradually developing showers and
thunderstorms along the front. The latest SPC mesoanalysis shows
250-500 J/kg of SBCAPE nosing into eastern Missouri with 45-55+
knots of effective shear. It is worth noting however that the RAP
initializations over the past several hours have been consistently
too high with instability/CAPE. This is due to the RAP (and HRRR)
being consistently too high with dewpoints in the warm sector.
This is something that could lead to a slower (or less robust)
development of the QLCS later today. That being said, we still do
expect convection to become more widespread along the boundary
over the next several hours and more organized with time/eastward
extent. Exactly how fast this occurs remains uncertain however,
which is why parts of southeast Missouri and southwest Illinois
have the higher threat for severe weather in our region. Strong
0-3 km shear (40+ knots) with a strong line-normal component
(more perpendicular) means that QLCS mesovortices will be a
concern, which could produce brief, weak tornadoes and/or damaging
winds. Those two hazards remain the primary concerns late this
afternoon through about 7 PM this evening when the cold front
clears our south-central Illinois counties.

Another area of precipitation is expected to move out of western
Missouri into central Missouri early this evening. Model soundings
show very low wetbulb zero heights (below 400 feet AGL), so this
should fall as snow. Upstream observations across eastern Kansas
also have only snow. Surface temperatures are still expected to
be above the freezing mark however, so road impacts are not
expected. There may however be a ~2 hour period with reduced
visibilities (~1 mile). Further northeast, the steadier snow
should last a bit longer, maybe up to 4-6 hours. In these
locations, amounts of 1-2" are expected with some isolated spots
up to 3" possible. Some minor travel impacts are possible in these
locations, as road temperatures may cool below the freezing mark
toward the end of the snowfall. Therefore, have issued a winter
weather advisory for 5 counties in northeast Missouri/western
Illinois. Strong cyclonic flow aloft and steep low-level lapse
rates suggests snow showers/flurries elsewhere overnight and this
activity may last through Monday morning in eastern Missouri over
into Illinois.

Behind the cold front, winds turn to the northwest with about a ~20
degree temperature drop over a 2-hour period. Gust of 45-50 mph
will be common overnight, with the highest gusts most likely
across central/northeast Missouri and west-central Illinois from
late this evening through the predawn hours on Monday. A few gusts
of 55-60 mph would not surprise me either, given unidirectional
winds within the mixed layer and strong low-level cold air
advection. However, did not upgrade any counties to a high wind
warning as the expectation is that any of these 60+ gusts will be
sparse/transient, if they occur at all. The latest HREF
probabilities for 60+ mph wind only peak out at about 20% in our
far northern/northwestern counties.

The aforementioned gusty northwest winds will gradually slack on
Monday, but minimum wind chill values of 0 to -10F are expected in
central/northeast Missouri as well as west-central Illinois early
Monday morning. Low stratus looks to hang around much of the day
on Monday, especially across eastern Missouri into western
Illinois. These low clouds along with continued low-level cold air
advection should keep temperatures some 25-30 degrees below
normal on Monday. This incoming air mass is very impressive with
its origin from Alaska. Temperatures at 850 hPa drop to between
-14 and - 18C, or <1st percentile of climatology. Highs below
freezing are expected nearly areawide, though some spots may top
out just above 32 degrees in central/southeast Missouri where some
sunshine is more likely by the afternoon.

Monday night will be the colder night, though northwest winds will
really lighten up as a surface ridge of high pressure approaches
from the west. The anomalously cold air mass along with a clear sky
and light winds should lead to very cold low temperatures. Lows in
the single digits (north) to teens are forecast. While these will
lows will not be record breaking, they may get within about 4-5
degrees of records at both St. Louis (10F/1900) and Columbia
(8F/1906). Wind chills will be mainly driven by the frigid
aforementioned temperatures, but lowest values of -5 to +5F are
expected across the northern half of the area, including the St.
Louis metro area. For more perspective, St. Louis has only had an
observed wind chill below +5F after 3/15 two times over the past
50 years (1979 and 2002).

Gosselin

&&

.LONG TERM...  (Tuesday through Next Sunday)
Issued at 232 PM CDT Sun Mar 15 2026

(Tuesday - Tuesday Night)

Tuesday will still be unseasonably cold, though not nearly as cold
as Monday as highs reach into the 30s to low 40s from northeast to
southwest. A hybrid clipper is expected to move through the region
Tuesday night, potentially bringing some light rain or snow to the
area. Better odds are to our northeast however for accumulating
snow, closer to the climatology of northwest flow/Alberta clipper
systems.

(Wednesday - Next Sunday)

A much warmer and drier weather pattern looks to take hold on
Wednesday and should continue through next weekend. Our region
begins to feel more influence from the anomalous mid/upper level
ridge across the intermountain west. Wednesday should be the a
transition day, with highs mostly in the 60s but widespread 70s are
expected Thursday onward. There is also high confidence in well-
above normal temperatures through at least Friday, with even the
25th percentile of the NBM showing 60s/70s. Temperature uncertainty
does increase next weekend, as some ensemble members from the LREF
show a cold frontal passage. This is when the spread on the IQR of
the NBM increase to 20-25 degrees. This is the difference from a
continuation of readings ~20 degrees above normal to temperatures
dropping back to near to slightly below normal values for late March.

Gosselin

&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1239 PM CDT Sun Mar 15 2026

The cold front is nearing central Missouri, and should push
through KCOU/KJEF over the next 2 hours. The boundary should then
push through KUIN and the metro terminals by late afternoon.
Showers are likely associated with this frontal passage, with
thunder expected for the metro. Brief reductions in visibility (to
IFR) are expected in thunderstorms. Behind the front, rain will
linger for a few hours as winds turn to the northwest. Another
round of precipitation, this time in the form of snow, should
impact central Missouri and KUIN sites this evening. The snow
should last a bit longer at KUIN, into the early overnight hours.
Accumulations at KCOU/KJEF should be light (less than 1") and on
elevated/grassy surfaces. Up at KUIN, amounts of 1-2" are expected
with some minor (up to 0.5" roughly) possible on road surfaces.
Visibilities should drop to IFR in the snow. Light snow showers
may impact the metro terminals from 0600-0900 UTC approximately,
but should not be as widespread as further north. Otherwise, look
for low MVFR ceilings and very gusty northwest winds tonight into
Monday morning.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until noon CDT Monday for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
     Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
     MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
     Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
     Shelby MO-Warren MO-Washington MO.

IL...Wind Advisory until noon CDT Monday for Adams IL-Bond IL-Brown
     IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
     Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
     Pike IL-Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Mar 15, 2:57 PM CDT, 1 hour 27 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
257 PM CDT Sun Mar 15 2026

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-162000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
257 PM CDT Sun Mar 15 2026

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Some thunderstorms through early evening will be capable of brief,
weak tornadoes and damaging wind gusts mainly in southeast Missouri
and southwest Illinois.

Accumulating snow capable of minor travel impacts is expected
tonight, mainly across northeastern Missouri and west-central
Illinois. Please see the winter weather advisory for more details.

Strong non-thunderstorms winds are expected through tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong non-thunderstorms winds are expected Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any hail, wind damage, or snowfall
accumulations to the National Weather Service.

Gosselin

In the hours before

Local storm report, Mar 15, 1:51 PM CDT, 2 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
151 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     Non-Tstm Wnd Dmg 3 NNW Columbia          38.99N 92.35W
03/15/2026                   Boone              MO   Emergency Mngr

            Tree down along Creasy Springs Road near the
            Bear Creek bridge, blocking one lane of
            traffic.

&&

MCF
Local storm report, Mar 15, 3:49 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
349 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     Tstm Wnd Dmg     Troy                    38.98N 90.98W
03/15/2026                   Lincoln            MO   Emergency Mngr

            Tree down on East Cherry Street with live
            power lines on the roadway.

&&

MCF
Local storm report, Mar 15, 3:53 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
353 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     Hail             Cuba                    38.06N 91.40W
03/15/2026  E0.25 Inch       Crawford           MO   Emergency Mngr

            Pea-size hail in Cuba.

&&

MCF
Local storm report, Mar 15, 4:12 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
412 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     Hail             1 E Bourbon             38.15N 91.24W
03/15/2026  E0.75 Inch       Crawford           MO   Public

            Report from mPING: Dime (0.75 in.).

&&

MCF
Local storm report, Mar 15, 4:19 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
419 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     Funnel Cloud     3 NE Deer Plain         38.97N 90.49W
03/15/2026                   Jersey             IL   Trained Spotter

            Rotating funnel cloud moving toward Brussels
            Ferry on the Illinois River and Hwy 100.

&&

MCF
Local storm report, Mar 15, 4:21 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
421 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     Tstm Wnd Gst     Eldred                  39.29N 90.55W
03/15/2026  E60 MPH          Greene             IL   Public

&&

MCF

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 2:37 PM CDTWinter Weather AdvisoryLSXAudrain, Boone, Callaway, Cole, Knox, Lewis and 6 more16 hr
Mar 15, 3:11 PM CDTSevere Thunderstorm WarningLSXFranklin, Warren49 min
Mar 15, 3:40 PM CDTSevere Thunderstorm WarningLSXLincoln35 min
Mar 15, 3:44 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles46 min
Mar 15, 3:48 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Washington42 min
Mar 15, 3:59 PM CDTTornado WarningLSXLincoln33 min
Mar 15, 4:28 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis47 min
Mar 15, 4:47 PM CDTTornado WarningLSXSaint Louis, City of Saint Louis23 min
Mar 15, 5:01 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis44 min
Mar 15, 5:07 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois38 min
Mar 15, 5:13 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois32 min
Mar 15, 5:27 PM CDTSevere Thunderstorm WarningLSXReynolds15 min
Mar 15, 6:03 PM CDTSevere Thunderstorm WarningLSXMadison13 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.